Act of State Doctrine and the Rule of Law—A Reply
Bibliographic Data
| ID | 11504587 |
|---|---|
| Authors | William Harvey Reeves (corresponding author) |
| Year | 1960 |
| Volume | 54 |
| Issue | 1 |
| Pages | 141-156 |
| Publication date | 1960-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | American Journal of International Law (JOURNAL) |
| Journal identifiers | ISSN: 0002-9300 • E-ISSN: 2161-7953 |
| Publisher | Cambridge University Press (CUP) (PUBLISHER) |
| DOI | 10.1017/s0002930000187937 |
| OpenAlex | W2606364678 |
| Language | EN |
| Citations received | 1 |
| References cited | 1 |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Algorithm · Content (measure theory · Doctrine · Political science · State (computer science · Computer Science · International Law and Aviation · International Law and Human Rights · Law · Law, logistics, and international trade · Mathematics
| Citations per year | 0.02 |
|---|---|
| Citation span | 1965 - 1965 (1) |
| Highly cited | No |